Chemotherapy and radiotherapy induced oral sores

Chemotherapy drugs cause burn-like or ulcer-like sores throughout the mouth and throat. The gums and tongue also become painful.

After chemo, all bacteria, even the good bacteria that exists as part of the natural flora of the mouth, can cause infections. Cancer treatment causes the white blood cell count to decrease, which in turn increases the seriousness of infections.

These chemotherapy and radiotherapy induced oral sores and pain develop between one and two weeks after the start of chemotherapy. Without specialised treatment, these sores only begin to improve after two to three weeks.

Orochem® will assist in the treatment of chemotherapy and radiotherapy induced multiple oral sores.

When sprayed in the mouth, Orochem® forms a film over the lesion and mechanically attracts hypotonic fluid from below the injured surface. This strong outward flow of liquid cleans the lesion from all the contaminents present and protects the lesion from external aggressions. It also sooths the oral mucosa, preparing a favourable ground for healing.

Leave a Reply

Your email address will not be published.